Advances in Pure Mathematics

Vol.1 No.5(2011), Paper ID 7253, 14 pages



Localization of Ringed Spaces


William D. Gillam



Copyright © 2011 William D. Gillam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

W. Gillam, "Localization of Ringed Spaces," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 250-263. doi: 10.4236/apm.2011.15045.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.